# SDR ASOA2011121602376

- Difficulty date: December 16, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 19,289 hours, 17,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PAX DOOR AFT DRAG ANGLE.  REPAIRED AFT DRAG ANGLE IAW REO 601R-52-11-513.
